# SDR ANCF2017060601

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N941AV
- Make and model: Airbus A330-243
- Aircraft serial: 1492
- Aircraft time: 10,780 hours, 1,836 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

AT 85 KTS, HAD A NLG VIBRATION.  ALL SYSTEM WAS CHECKED, ONE NLG TIRE WAS FOUND DEFLATED. NLG TIRES WERE REPLACED.
